# SDR 2002F00036

- Difficulty date: December 18, 2001
- Submitted: December 18, 2001
- Operation: General aviation
- Propeller: Hamstd 14RF9
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: RFC11M1R6A
- Part serial: 874863
- Condition: Cracked
- Location: Propeller
- Stage of operation: IN
- How discovered: D
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO CRACK INDICATIONS ON THE BLADE SHANK. ONE IN THE FILLET AREA AND THE OTHER IN THE BLADE BUTT AREA.  INDICATIONS WERE PARALLEL AND 2 TO 3 INCHES IN LENGTH.
